Econometrica: May 1985, Volume 53, Issue 3

The Computation of General Equilibrium in Economies with a Block Diagonal Pattern

https://doi.org/0012-9682(198505)53:3<659:TCOGEI>2.0.CO;2-B
p. 659-666

Gerard van der Laan

In this paper we consider the computation of an equilibrium in a pure exchange economy with a block diagonal pattern. Such a structure appears in, e.g., international trade models. Utilizing the block diagonal pattern, the full equilibrium problem is reformulated as a problem on the product space of several lower-dimensional price-simplices. Some numerical results show the usefulness of this method.

Log In To View Full Content

Back